# SDR SWAA2021090213011

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 893 hours, 1,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON THE FLT DECK WILL NOT TEST. R/R FLASHLIGHT ASSY PER AMM 25-64-00.
